MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD CORAIL2 STD SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD CORAIL2 STD SIZE 8; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported there was a periprosthetic fracture where the corail stem was removed.The ha coating was missing.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: periprosthetic fracture, where corail stem was removed, ha coating is missing the product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment invoice (b)(4), imagerequest (b)(4).The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: corail2 std size 8 product code: 3l92507 lot number: 5251307 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed as the photographs provided are not representative of the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: corail2 std size 8 product code: 3l92507 lot number: 5251307 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: corail2 std size 8 product code: 3l92507 lot number: 5251307 and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: periprosthetic fracture, where corail stem was removed, ha coating is missing the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that there is evidence of the ha coating absorption on the surface of the stem which is consistent with responses during osteoconduction between the implant and the bone.Additionally the stem shows signs of light scratches on taper area, however the observed conditions do not represent a device nonconformance.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.A manufacturing record evaluation was performed for the finished device product description: corail2 std size 8 product code: 3l92507 lot number: 5251307 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed as the observed condition of the corail2 std size 8 would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: corail2 std size 8 product code: 3l92507 lot number: 5251307 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: corail2 std size 8 product code: 3l92507 lot number: 5251307 and no non-conformances or manufacturing irregularities were identified.H11 additional narrative: corrected: h3.

Brand Name
CORAIL2 STD SIZE 8
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22385398
Report Number1818910-2025-11189
Device Sequence Number15658005
Product Code LZO
UDI-Device Identifier10603295168737
UDI-Public(01)10603295168737(17)200430(10)5251307
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number3L92507
Device Lot Number5251307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/07/2025
07/11/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/09/2025
07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown